liu.seSök publikationer i DiVA
Ändra sökning
Avgränsa sökresultatet
1 - 11 av 11
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Asekritova, Irina
    et al.
    Linnéuniversitetet, Institutionen för datavetenskap, fysik och matematik, DFM.
    Kruglyak, Natan
    Department of Mathematics, Lulea University of Technology, Sweden.
    Real Interpolation of Vector-Valued Spaces in Non-Diagonal Case2004Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 133, nr 6, s. 1665-1675Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    It is shown that the formula

    where and is correct under the restrictions and It is also true if we suppose that and the spaces are functional Banach or quasi-Banach lattices on the same measure space

  • 2.
    Bartolini, Gabriel
    et al.
    Linköpings universitet, Matematiska institutionen. Linköpings universitet, Tekniska högskolan.
    Izquierdo, Milagros
    Linköpings universitet, Matematiska institutionen. Linköpings universitet, Tekniska högskolan.
    On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus2012Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 140, nr 1, s. 35-45Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Let be an integer and let , where denotes the moduli space of compact Riemann surfaces of genus . Using uniformization of Riemann surfaces by Fuchsian groups and the equisymmetric stratification of the branch locus of the moduli space, we prove that the subloci corresponding to Riemann surfaces with automorphism groups isomorphic to cyclic groups of order 2 and 3 belong to the same connected component. We also prove the connectedness of for and with the exception of the isolated points given by Kulkarni.

  • 3.
    Björn, Anders
    et al.
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Björn, Jana
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    TENSOR PRODUCTS AND SUMS OF p-HARMONIC FUNCTIONS, QUASIMINIMIZERS AND p-ADMISSIBLE WEIGHTS2018Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 146, nr 12, s. 5195-5203Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The tensor product of two p-harmonic functions is in general not p-harmonic, but we show that it is a quasiminimizer. More generally, we show that the tensor product of two quasiminimizers is a quasiminimizer. Similar results are also obtained for quasisuperminimizers and for tensor sums. This is done in weighted R-n with p-admissible weights. It is also shown that the tensor product of two p-admissible measures is p-admissible. This last result is generalized to metric spaces.

  • 4.
    Björn, Anders
    et al.
    Linköpings universitet, Matematiska institutionen, Tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Björn, Jana
    Linköpings universitet, Matematiska institutionen, Tillämpad matematik. Linköpings universitet, Tekniska högskolan.
    Shanmugalingam , Nageswari
    University of Cincinnati.
    A problem of Baernstein on the equality of the p-harmonic measure of a set and its closure2006Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 134, nr 3, s. 509-519Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A. Baernstein II (Comparison of p-harmonic measures of subsets of the unit circle, St. Petersburg Math. J. 9 (1998), 543-551, p. 548), posed the following question: If G is a union of m open arcs on the boundary of the unit disc D, then is w a,p(G)=w a,p(G), where w a,p denotes the p-harmonic measure? (Strictly speaking he stated this question for the case m=2.) For p=2 the positive answer to this question is well known. Recall that for p≠2 the p-harmonic measure, being a nonlinear analogue of the harmonic measure, is not a measure in the usual sense.

    The purpose of this note is to answer a more general version of Baernstein's question in the affirmative when 1G is the restriction to ∂D of a Sobolev function from W 1,p(C).

    For p≥2 it is no longer true that XG belongs to the trace class. Nevertheless, we are able to show equality for the case m=1 of one arc for all 1, using a very elementary argument. A similar argument is used to obtain a result for starshaped domains.

    Finally we show that in a certain sense the equality holds for almost all relatively open sets.

  • 5.
    Björn, Jana
    et al.
    Linköpings universitet, Tekniska högskolan. Linköpings universitet, Matematiska institutionen, Tillämpad matematik.
    Buckley, S.
    Department of Mathematics, National University of Ireland, Maynooth, County Kildare, Ireland.
    Keith, S.
    Centre for Mathematics and Its Application, Australian National University, Canberra, ACT 0200, Australia.
    Admissible measures in one dimension2006Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 134, nr 3, s. 703-705Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this note we show that p-admissible measures in one dimension (i.e. doubling measures admitting a p-Poincaré inequality) are precisely the Muckenhoupt Ap-weights. © 2005 American Mathematical Society.

  • 6.
    Chatyrko, VA
    et al.
    NIISI Ran, Pattern Recognit & Expert Syst Div, Moscow, Russia Warsaw Univ, Inst Math, PL-02097 Warsaw, Poland.
    Pol, E
    NIISI Ran, Pattern Recognit & Expert Syst Div, Moscow, Russia Warsaw Univ, Inst Math, PL-02097 Warsaw, Poland.
    Continuum many Frechet types of hereditarily strongly infinite-dimensional Cantor manifolds2000Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 128, nr 4, s. 1207-1213Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this note we construct a family of continuum many hereditarily strongly infinite-dimensional Cantor manifolds such that for every two spaces from this family, no open subset of one is embeddable into the other.

  • 7.
    Hultman, Axel
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    Supersolvability and the Koszul property of root ideal arrangements2016Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 144, s. 1401-1413Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    A root ideal arrangement A_I is the set of reflecting hyperplanes corresponding to the roots in an order ideal I of the root poset on the positive roots of a finite crystallographic root system. A characterisation of supersolvable root ideal arrangements is obtained. Namely, A_I is supersolvable if and only if I is chain peelable, meaning that it is possible to reach the empty poset from I by in each step removing a maximal chain which is also an order filter. In particular, supersolvability is preserved under taking subideals. We identify the maximal ideals that correspond to non-supersolvable arrangements. There are essentially two such ideals, one in type D_4 and one in type F_4. By showing that A_I is not line-closed if I contains one of these, we deduce that the Orlik-Solomon algebra OS(A_I) has the Koszul property if and only if A_I is supersolvable.

  • 8.
    Kruglyak, Natan
    et al.
    Luleå tekniska universitet, Sweden.
    Kuznetsov, Evgeny
    Luleå tekniska universitet, Sweden.
    The limiting case of the Marcinkiewicz integral: growth for convex sets2007Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 135, nr 10, s. 3283-3293Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The Marcinkiewicz integral Iλ (x)= ∫ (dist (y, ℝn\Ω))λ/Ω| x - y | n+λ dy, where λ > 0, plays a well-known and prominent role in harmonic analysis. In this paper, we estimate the growth of it in the limiting case λ → 0. Throughout, we assume that Ω is convex; it is interesting that this condition cannot be dropped

  • 9.
    Kruglyak, Natan
    et al.
    Luleå tekniska universitet, Sweden.
    Setterqvist, Eric
    Global Sun Engineering AB, Luleå, Sweden .
    Sharp Estimates of the Identity Minus Hardy Operator on the Cone of Decreasing Functions2008Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 136, nr 7, s. 2505-2513Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    It is shown that if we restrict the identity minus Hardy operator on the cone of nonnegative decreasing functions f in L-p, then we have the sharp estimate

    parallel to(I - H)f parallel to(Lp) <= 1/(p - 1)(1/p) parallel to f parallel to(Lp) for p = 2, 3, 4, .... In other words,

    parallel to f** - f*parallel to(Lp) <= 1/(p - 1)(1/p) parallel to f parallel to(Lp) for each f is an element of L-p and each integer p >= 2.

    It is also shown, via a connection between the operator I - H and Laguerre functions, that

    parallel to(1 - alpha)I + Phi(I - H)parallel to(L2 -> L2) = parallel to I - alpha H parallel to(L2 -> L2) = 1 for all a is an element of [ 0, 1].

     

  • 10.
    Tkachev, Vladimir
    Royal Institute of Technology, Stockholm, Sweden.
    A generalization of Cartan’s theorem on isoparametric cubics2010Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 138, s. 2889-2895Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We generalize the well-known result of É. Cartan on isoparametric cubics by showing that a homogeneous cubic polynomial solution of the eikonal equation must be rotationally equivalent to either a reducible Jordan cubic or to one of four Cartan cubic polynomials in dimensions n=5,8,14,26.

  • 11.
    Tkachev, Vladimir
    Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
    On the non-vanishing property for real analytic solutions of the p-Laplace equation2016Ingår i: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 144Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    By using a non-associative algebra argument, we prove that any cubic homogeneous polynomial solution to the p-Laplace equation in R^n is identically zero for any n>2 and any p distinct from 1 and 2.

1 - 11 av 11
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf